ETHICON INC. VCL+ UD 27IN 4-0 S/A FS-2; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Back to Search Results |
| Catalog Number |
VCP422H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint#: (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The following information was requested, but unavailable: if possible, could you kindly provide the lot number, please? received information as following from sales rep via phone today.The lot number is unknown.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2025 and suture was used.During the procedure, it was reported that the suture was broken when the surgeon attempted to sew the tissue.Changed another one to continue the surgery, the same problem happened.Changed another one to complete the surgery.There is no report on patient's injury.No additional information could be provided.The lot of ip is unavailable.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint #(b)(4).Date sent to the fda: 11/5/2025.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: d4, g1, h4, h6.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.